# SDR 9807999758

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Not Secure
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 20 THRU 23 INOPERATIVE.  SECURED BULBS IN SOCKETS, OPERATIONAL CHECK NORMAL.
